# SDR IPXA2023100914881

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 68,696 hours, 22,940 cycles
- System (JASC): 3400 · Navigation System
- Part: Iru
- Part number: HG1050AE15
- Part serial: 98062901
- Condition: Out Of Alignment
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** COULD NOT ALIGN IRU'S ATTEMPTED TWICE. FMC MESSAGE IRS MOTION. (CENTER NOT ALIGNING) **OII 2** R&R RIGHT IRU  PER MM 34-21-01, OPS CHECK GOOD DMP REVERSED PLACED REMOVED
